MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NUVENT¿; INSTRUMENT, ENT MANUAL SURGICAL

MEDTRONIC XOMED INC. NUVENT¿; INSTRUMENT, ENT MANUAL SURGICAL
Model Number 1830617FRT
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.It was reported that the breakout out box was replaced.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.Instrument analysis is pending.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system that was used during a functional endoscopic sinus surgery (fess) procedure.It was reported that the breakout box light was yellow to start the case so the site unplugged and re-plugged it and it worked.When they attempted to use the 98 degree balloon, the light was again yellow so they tried other ports but it still never changed to green.They then unplugged the breakout box and plugged it back in.The balloon stayed yellow but everything else was green.It would not work at all and it didn¿t recognize anything even though the light was green.The site then turned off the system, unplugged the breakout box and plugged it back in then turned the system back on.However, the balloon was still yellow though everything else was green.The system worked, so they opened a new balloon and then the light turned green.This resolved the issue.There was no known impact on patient outcome.The issue resulted in less than one hour procedure delay.

Brand Name
NUVENT¿
Common Device Name
INSTRUMENT, ENT MANUAL SURGICAL
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key9525723
Report Number1045254-2019-00706
Device Sequence Number18929705
Product Code LRC
UDI-Device Identifier00643169770942
UDI-Public00643169770942
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K132297
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2020
Device Model Number1830617FRT
Device Catalogue Number1830617FRT
Device Lot Number0216410406
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1